# SDR DALA13018091610

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 58,585 hours, 7,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 19A/B INOPERATIVE.  HAVE 6 VOLTS TO CEILING PANEL PLUG.  ONLY 3 VOLTS AT LIGHT ASSY.
